MENU

You are here

Publications

Export 21 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Z
Zelenko I, Chengbo L. Differential geometry of curves in Lagrange Grassmannians with given Young diagram. Differential Geom. Appl. 27 (2009) 723-742 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3819
Zelenko I. On variational approach to differential invariants of rank two distributions. Differential Geom. Appl. 24 (2006) 235-259 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2188
Zelenko I, Chengbo L. Parametrized curves in Lagrange Grassmannians. C. R. Math. 345 (2007) 647-652 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2560
Zelenko I. Complete systems of invariants for rank 1 curves in Lagrange Grassmannians. In: Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2310
Zelenko I. On geodesic equivalence of Riemannian metrics and sub-Riemannian metrics on distributions of corank 1. J. Math. Sci. 135 (2006) 3168-3194 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2205
Zelenko I. Fundamental form and Cartan tensor of (2,5)-distributions coincide. J. Dyn. Control Syst. 12 (2006) 247-276 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2187
Zampieri M, Soranzo N, Bianchini D, Altafini C. Origin of Co-Expression Patterns in E.coli and S.cerevisiae Emerging from Reverse Engineering Algorithms. PLoS ONE 3 (2008) e2981 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2722
Zampieri M, Legname G, Altafini C. Investigating the Conformational Stability of Prion Strains through a Kinetic Replication Model. PLoS Comput Biol 2009;5(7): e1000420 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3989
Zampieri M, Soranzo N, Altafini C. Discerning static and causal interactions in genome-wide reverse engineering problems. Bioinformatics 24 (2008) 1510-1515 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2757
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745
Zagatti S. Minimization of non quasiconvex functionals by integro-extremization method. Discrete Contin. Dyn. Syst. 21 (2008) 625-641 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2761
Zagatti S. Some Problems in the Calculus of the Variations. [Internet]. 1992 . Available from: http://hdl.handle.net/1963/5428
Zagatti S. Minimization of functionals of the gradient by Baire\\\'s theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Zagatti S. On the Minimum Problem for Nonconvex Scalar Functionals. SIAM J. Math. Anal. 37 (2005) 982-995 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2764
Zagatti S. An Integro-Extremization Approach for Non Coercive and Evolution Hamilton-Jacobi Equations. Journal of Convex Analysis 18 (2011) 1141-1170 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5538
Zagatti S. Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals. J. Math. Anal. Appl. 335 (2007) 1143-1160 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2763
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Zagatti S. Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations. Calc. Var. Partial Differential Equations 31 (2008) 511-519 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2760
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420

Sign in